Loth, J., “Les formes celtiques du nom des Calédoniens”, Revue Celtique 47 (1930)

From CODECS: Online Database and e-Resources for Celtic Studies
Loth 1930a
}}</div></div></div>

Loth, J., “Les formes celtiques du nom des Calédoniens”, Revue Celtique 47 (1930): 1–9.

  • journal article
Citation details
Contributor(s)
Article
“Les formes celtiques du nom des Calédoniens”
Periodical
Revue Celtique 47 (1930)
Revue Celtique 47 (1930).
Gallica: <link>
Volume
47
Pages
1–9
Subject classification

Sources
The relevance of a publication to other entries may be indicated in two ways: directly, by submitting a tag for the relevant catalogue entry on this page, or indirectly, by detecting usage in other entries. In addition, keywords without corresponding entry may be assigned to increase their visibility in searches.

Texts

none indexed

Manuscripts

none indexed
web page identifiers

page name: Loth 1930a
page url: //www.vanhamel.nl/codecs/Loth_1930a
page ID: 14181
page ID tracker: //www.vanhamel.nl/codecs/Show:ID?id=14181

Contributors
Dennis Groenewegen
CODECS is published online by Stichting A. G. van Hamel voor Keltische Studies (A. G. van Hamel Foundation for Celtic Studies) under the Creative Commons Attribution-ShareAlike 3.0 Unported (CC BY-SA 3.0) licence. Designed, directed and maintained by Dennis Groenewegen.